| Lot Number |
5219443 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the tubing itself popped out of the clip (quick release) and was hanging there.The patient experienced high blood glucose level at the time.No further information available.